# SDR YENA201703220209

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 57,902 hours, 20,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENENANCE, CORROSION WAS DISCOVERED ON THE AFT CARGO DOOR SILL FRAME 55.  R & R THE DOOR SILL IAW SRM 53-41-49.
